# SDR REXA2019062101083

- Difficulty date: June 21, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 27,318 hours, 18,055 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Canister
- Part number: CC6701294017
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACK IN CANISTER, WELDED NR 3 IN STA WS148 AT LT MAIN FUEL TANK. (AI) CANISTER, WELDED NR 3 IN STA WS148 AT LT MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV.-- AND SRM 51-42-20-001-001-A01 PAR. 6
